On New Fractional Hermite-Hadamard Type Inequalities for n-time Differentiable Quasi-Convex Functions and P-Functions


SET E., Ozdemir M. E. , Alan E. A.

2nd International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 18 - 21 April 2017, vol.1833 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1833
  • Doi Number: 10.1063/1.4981679
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes

Abstract

In this article, by using the Holder's inequality and power mean inequality the authors establish several inequalities of Hermite-Hadamard type for n-time differentiable quasi-convex functions and P-functions involving Riemann-Liouville fractional integrals.